# SDR ASAA2023080444443

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 8,515 hours, 2,588 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT LEFT FMC FAILURE, ACCOMPLISHED FMC FAIL CHECKLIST, NO VTK ONLY MAP. GROUNDED - YES. PERFORMED IFIM TASK 34-61-00-810-846, INTERMITANT FAULT, OPS CHECK NORMAL.
